# SDR ASAA0380667

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763L111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND L1 DOOR INTERCOSTAL CRACKED UNDER DOOR HANDLE.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.  (M)
